Post Accutane

Hi, I stated the treatment with Accutane 4...

Hi,

I stated the treatment with Accutane 4 years ago besause no other medication was effective(topics,antibiotics,hormones).I began with 20mg/day and then 10mg/day,decreasing the dose.after 1 year i tried to quit because my acne was improved but with a 20mg/week my acne came back so i continued with a higher dose one more year.after two years with accutane my face was much better,it was not perfect but it was no longer a problem in my life.For another 2 years i dropped the dose gradually untill 10mg/week and finally after 4 years i stopped the treatment completely.After 3 month the acne was back not only on my face but also on my chest and back,on the scalp and neck.i have now a very oily hair also.
during the treatment a had no side effects:no depression,no liver disfunction,no dry skin or lips,i could wear my contact lens and i enjoyed the beach,the sun.i was verry happy.
my question is:will these effects post treatment continue?or they will decrease in time?what kind of treatmnt should i do now? unfortunately the topics are ineffectife.
and my last question is how will i be affected after such a long treatment with accutane?
Thank you very much!
Ruxandra

Was this review helpful?

Comments (1)

Are you sure you took proper Accutane? The way you put it, it seems you've had no side-effects, which is incredibly odd. Accutane should at the very least dry your skin a little. And it is potent, i don't think one would be able to take it for 4 years... Maybe you should seek out another doctor's advice?
  • Reply